Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Persistent cold, fever, back pain, cough. Taken nyquil. Cause of worry?

I am 4 weeks and 5 days into a bad cold . Never went to my chest , so I toughed it out with bed rest and NyQuil . I ran a low, (2degrees) temp the second week for only 3 days. Today I have a 3-4 degree temp with body and back aches. Am I contagious? Am I starting all over? I do not have much congestion, but do have an occasional cough , although nothing like the cough I had the last month. Thank you for your time and professional opinion.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you might be having bacterial infection now.
As this is for long time go for complete blood checking for having clue for type of infection.
After report consult your doctor and go for one antibiotic medicine course like Azzithromicin or Amoxicilin, clauvinic acid combination.
Take some cough sedative syrup as well.
Infection can spread to others by air.
Ok and take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor